RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2018, Volume 52, Issue 1, Pages 76–79 (Mi faa3446)  

Brief communications

On Singular Points of Solutions of the Minimal Surface Equation on Sets of Positive Measure

A. V. Pokrovskii

Institute of Mathematics, National Academy of Sciences of Ukraine, Kiev, Ukraine

Abstract: It is shown that, for any compact set $K\subset\mathbb{R}^n$ ($n\ge 2$) of positive Lebesgue measure and any bounded domain $G\supset K$, there exists a function in the Hölder class $C^{1, 1}(G)$ that is a solution of the minimal surface equation in $G\setminus K$ and cannot be extended from $G\setminus K$ to $G$ as a solution of this equation.

Keywords: minimal surface equation, Hölder class, removable set, nonlinear mapping, Schauder theorem, fixed point.

DOI: https://doi.org/10.4213/faa3446

Full text: PDF file (131 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2018, 52:1, 62–65

Bibliographic databases:

UDC: 517.956
Received: 16.05.2016

Citation: A. V. Pokrovskii, “On Singular Points of Solutions of the Minimal Surface Equation on Sets of Positive Measure”, Funktsional. Anal. i Prilozhen., 52:1 (2018), 76–79; Funct. Anal. Appl., 52:1 (2018), 62–65

Citation in format AMSBIB
\Bibitem{Pok18}
\by A.~V.~Pokrovskii
\paper On Singular Points of Solutions of the Minimal Surface Equation on Sets of Positive Measure
\jour Funktsional. Anal. i Prilozhen.
\yr 2018
\vol 52
\issue 1
\pages 76--79
\mathnet{http://mi.mathnet.ru/faa3446}
\crossref{https://doi.org/10.4213/faa3446}
\elib{http://elibrary.ru/item.asp?id=32428046}
\transl
\jour Funct. Anal. Appl.
\yr 2018
\vol 52
\issue 1
\pages 62--65
\crossref{https://doi.org/10.1007/s10688-018-0209-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000428558200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044724913}


Linking options:
  • http://mi.mathnet.ru/eng/faa3446
  • https://doi.org/10.4213/faa3446
  • http://mi.mathnet.ru/eng/faa/v52/i1/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:129
    References:22
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020